On the Singular Homology of One Class of Simply-connected Cell-like Spaces

Katsuya Eda, Umed H. Karimov, Dušan Repovš*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)


    In our earlier papers we constructed examples of 2-dimensional nonaspherical simply-connected cell-like Peano continua, called Snake space. In the sequel we introduced the functor SC(-,-) defined on the category of all spaces with base points and continuous mappings. For the circle S1, the space SC(S1, *) is a Snake space. In the present paper we study the higher-dimensional homology and homotopy properties of the spaces SC(Z, *) for any path-connected compact spaces Z.

    Original languageEnglish
    Pages (from-to)153-160
    Number of pages8
    JournalMediterranean Journal of Mathematics
    Issue number2
    Publication statusPublished - 2011 Jun


    • asphericity
    • cell-likeness
    • continuum
    • free σ-product of groups
    • semi-local strong contractibility
    • simple connectivity
    • Snake space
    • Topologist sine curve
    • van Kampen theorem

    ASJC Scopus subject areas

    • Mathematics(all)


    Dive into the research topics of 'On the Singular Homology of One Class of Simply-connected Cell-like Spaces'. Together they form a unique fingerprint.

    Cite this